# SDR COEA2010061519917

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53573201210
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  CARGO COMPARTMENT CEILING PRESSURE DECK ANGLE JUST AFT OF FR27 AT STR 4L IS CRACKED (.800').  WAITING FOR REPAIR INSTRUCTIONS FROM ATR.
